Über die sehr starke Riesz-Summierbarkeit der Orthogonalreihen und Konvergenz lückenhafter Orthogonalreihen

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageGerman
Pages (from-to)401-414
Number of pages14
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume13
Issue number3-4
DOIs
Publication statusPublished - Sep 1962

Fingerprint

Die

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{f75874b13b7b45969d51babef00f2e83,
title = "{\"U}ber die sehr starke Riesz-Summierbarkeit der Orthogonalreihen und Konvergenz l{\"u}ckenhafter Orthogonalreihen",
author = "L. Leindler",
year = "1962",
month = "9",
doi = "10.1007/BF02020805",
language = "German",
volume = "13",
pages = "401--414",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Über die sehr starke Riesz-Summierbarkeit der Orthogonalreihen und Konvergenz lückenhafter Orthogonalreihen

AU - Leindler, L.

PY - 1962/9

Y1 - 1962/9

UR - http://www.scopus.com/inward/record.url?scp=0000301050&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000301050&partnerID=8YFLogxK

U2 - 10.1007/BF02020805

DO - 10.1007/BF02020805

M3 - Article

VL - 13

SP - 401

EP - 414

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -